# SDR ASMF201501020

- Difficulty date: December 14, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 49,991 hours, 32,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 307AF
- Condition: Inoperative
- Part time: 49,991 hours, 32,207 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUELING, THE LT AFT EMER EXIT LIGHT WAS DETECTED INOPERATIVE.  THE FUELING WAS STOPPED & THE EMER EXIT LIGHT WAS REPLACED IAW AMM 33-50-00, TESTED CORRECT.
